MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION VITALIO?; PACEMAKER

BOSTON SCIENTIFIC CORPORATION VITALIO?; PACEMAKER
Model Number K274
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/18/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.
 
Event or Problem Description
It was reported that this pacemaker had reverted to safety mode.Subsequently this device was explanted and successfully replaced.Other than the intervention no additional adverse patient effects were reported.This device has been returned for analysis; however, results of investigation have not been completed at time of submission of this report.A supplemental report will be submitted once results of investigation become available.

Brand Name
VITALIO?
Common Device Name
PACEMAKER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key25128434
Report Number2124215-2026-25160
Device Sequence Number10729279
Product Code LWP
UDI-Device Identifier00802526536557
UDI-Public(01)00802526536557(17)160527
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
N970003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/27/2016
Device Model NumberK274
Device Catalogue NumberK274
Device Lot Number100447
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/01/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2026
Initial Report FDA Received Date05/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/15/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age75 YR
Patient SexFemale